Open Access
Translator Disclaimer
2009 The volume conjecture for augmented knotted trivalent graphs
Roland van der Veen
Algebr. Geom. Topol. 9(2): 691-722 (2009). DOI: 10.2140/agt.2009.9.691

Abstract

We propose to generalize the volume conjecture to knotted trivalent graphs and we prove the conjecture for all augmented knotted trivalent graphs. As a corollary we find that for any link L there is an arithmetic link containing L for which the volume conjecture holds.

Citation

Download Citation

Roland van der Veen. "The volume conjecture for augmented knotted trivalent graphs." Algebr. Geom. Topol. 9 (2) 691 - 722, 2009. https://doi.org/10.2140/agt.2009.9.691

Information

Received: 5 February 2009; Revised: 4 March 2009; Accepted: 11 March 2009; Published: 2009
First available in Project Euclid: 20 December 2017

zbMATH: 1166.57006
MathSciNet: MR2496886
Digital Object Identifier: 10.2140/agt.2009.9.691

Subjects:
Primary: 57M25, 57M27

Rights: Copyright © 2009 Mathematical Sciences Publishers

JOURNAL ARTICLE
32 PAGES


SHARE
Vol.9 • No. 2 • 2009
MSP
Back to Top